# SDR FDEA202410101460

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB2888501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 12 SLAT TRACK CUTOUT OUTBOARD LOWER CORNER AT STATION XOS 777   FOUND CRACK. REPAIR CARRIED OUT AT LEFT WING - NUMBER 12 SLAT TRACK CUTOUT OUTBOARD LOWER   CORNER AT STATION XOS 777 AS PER MD-11 SRM 57-40-02-2R REPAIR 7 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
